On generalizations of dyadic spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 153-159
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a23,
author = {Turzanski, M.},
title = {On generalizations of dyadic spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {153--159},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046462},
zbl = {0713.54040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a23/}
}
Turzanski, M. On generalizations of dyadic spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 153-159. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a23/